# SDR IPXA2017060617983

- Difficulty date: May 22, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 59,247 hours, 16,313 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT WING REAR SPAR UPPER CAP HAS CORROSION BETWEEN XORS.542 - 547 AND XORS 556.5 - 572.5.  REPAIRED THE SPAR CAP IAW EA 011-5710-01-A6820, REV I/R, AND EO MD11-5710-64472-A.
